# SDR N6WA20110936

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 6,763 hours, 4,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR MASTER WARNING ON GROUND WITH TAXI IN.   PERFORMED FIM PROCEDURE NO MESSAGE AT THIS TIME IAW FIM 52-70-04.
